Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Renal Failure
|robots - Mon Jan 05, 2009 9:25 pm||
my mother who is 62 and has copd and heart bypass in 2001 has a level 4 creatine and a level 58 bun,went to kidney dr and there was no protein in her urine and everthing looked fine except those 2 levels. kidney dr took her off her lasix and will be doing another blood test next week to see if anything has changed, but in the meantime she is very weak, has no appetite, stomach pain. do u think her dr is doing the right things or should something be done immediately
|MWise - Wed Mar 18, 2009 7:14 am||
I think your physician is doing the right thing by checking the creatinine after coming down on dose of Lasix, anbd he is waiting for the body to respond to that change in meds. The diuretics cause fluid volume loss which then affects the creatinine. However, if your mom is having stomach pains, you should call physician and notify him/her. This symptom may be result of some other problem or even side effect of some other medication.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.